Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Early Period
    avatar
    An_257301 posted:
    I am currently taking ortho tri cyclen lo and have been taking it for almost 10 years now. My inactive pills start on May 25. Today however I started with cramps and some spotting, sometimes heavy at times. Is this normal?
    Reply
     
    avatar
    An_257398 responded:
    Did you take one at a different time than you regularly do? That can cause it to start early.
     
    avatar
    An_257301 replied to An_257398's response:
    No, I take it at 7:30 every morning.


    Helpful Tips

    Was this Helpful?
    1 of 1 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.